# SDR DALA2021062403418

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 CRACK FOUND ON CWB FRONT SPAR VERTICAL STRINGER POSITION 5 ZONE 1 AT FR 36. CORRECTIVE ACTION: REPAIRED PER ER/A 591742-14AD AND ER/A 591742-14AD REV. ORIGINAL. (1850700)
